Volume 15, issue 4 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Quasi-unital $\infty$–categories

Yonatan Harpaz

Algebraic & Geometric Topology 15 (2015) 2303–2381
Abstract

Inspired by Lurie’s theory of quasi-unital algebras we prove an analogous result for –categories. By constructing a suitable model category of non-unital complete Segal spaces, we show that the unital structure of an –category can be uniquely recovered from the underlying non-unital structure once suitable candidates for units have been identified. The main result of this paper can be used to produce a proof of the 1–dimensional cobordism hypothesis, as described in a forthcoming paper of the author.

Keywords
higher category theory, complete Segal spaces, units
Mathematical Subject Classification 2010
Primary: 55U35, 55U40
References
Publication
Received: 11 June 2014
Revised: 30 October 2014
Accepted: 25 November 2014
Published: 10 September 2015
Authors
Yonatan Harpaz
Département de mathématiques et applications
École Normale Supérieure
45 rue d’Ulm
75005 Paris
France
http://sites.google.com/site/yonatanharpaz/